# SDR FDEA201111114877

- Difficulty date: November 11, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 42,239 hours, 31,712 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Captain'S Hsi
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AFTER BLOCK-OUT,  COMPASS FLAG CAME INTO VIEW ON CAPTAIN'S HSI.  COMPLIED WITH QRH PROCEDURES, RESOLVED COMPASS FLAG NO LONGER IN VIEW.  AFTER TAKEOFF  COMPASS FLAG REAPPEARED.  RETURNED.  REPLACED FLIGHT INSTRUMENT ACCESSORY UNIT PER MM 34-62-061-4,  CHECKED NORMAL. REPLACED AUTOPILOT TRASFER RELAY,  AS A PRECAUTION,  ALSO REPLACED NR 1 INSTRUMENT TRANSFER CIRCUIT BREAKER PER WDM 34-21-03, TESTED NORMAL.  COMPASS READING MATCHED WITH STANDBY COMPASS READING, ALSO CIRCUIT BREAKERS STAY IN, NO FLAG IN VIEW.
